Jump to content
CrazyBoards.org

Best times to take meds?


Recommended Posts

I'd like input on people's experiences with taking meds at different times of day. I currently take effexor xr, lamictal & xanax at night to sleep, but I seem to be batty by mid-afternoon. Well, I'm batty all the time but that's besides the point. I asked my doc and he's all vague - "Oh well, you can try taking them in the morning or splitting the dose." Duh no shit - but is there a recommended time of day to take these things? Aaaaaand GO!

Link to comment
Share on other sites

I think it depends on you and your reactions to the meds. If they make you sleepy, it's better to take them at night. If they activate you, it's better to take them in the morning. If they are neutral, you can experiment and try taking them in the morning for once and see how you do. Your pdoc was just trying to say do what feels right for you.

Link to comment
Share on other sites

I take mine at night, just because it's easier for me to remember them... I DO have one that I take in the morning... but since I don't always remember it, it's probably better for me to take them at night. And I take them with a sleeping pills, so being activated by them doesn't really effect me.

Link to comment
Share on other sites

i take my lamotrigine in the morning (when i was on effexor i took that in the morning too). it seems to help me wake up. the only med (other than sleep meds) i've ever taken at night is seroquel (and even then the dose is split 3x per day). my pdoc says the same thing, play with the dose times and see what works best. do any of your meds make you groggy?

Link to comment
Share on other sites

No grogginess, I'm more concerned with the activating effect. I've been taking them all at night too because I'm more consistent that way. I can't take them on an empty stomach so if I take them in the morning I have to wait until I eat, and I sometimes skip breakfast. I've been experiencing some battyness in the afternoon, I was thinking it might be related to taking the meds at night and them wearing off by the afternoon...

Trial and error it is! Thanks!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...